Pain Relievers
(10 Products)
Sort by:
Best match
Tylenol Extra Strength Caplets, 30/Pack (LIL97477)
Item #: 901-1417065UNI
Works fast to relieve headache pain
Won't upset your stomach
Reduces fever
$27.99
Per box
Advil Dual Action 250mg Acetaminophen/125mg Ibuprofen Caplets, 2/Packet, 50 Packets/Box (F00573014795)
Item #: 901-24494770
50 packets of 2 Advil Dual Action Coated Caplets with Acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose
Relieve pain with the top two selling pain fighting ingredients - ibuprofen to target pain at the source and acetaminophen to block pain signals
Back pain relief pills that provide headache, toothache, menstrual cramp, muscle pain and lower back pain relief
$24.99
Per each
Excedrin Migraine Pain Reliever Caplets, 300 Count (3933)
Item #: 901-2678408
300-Caplet bottle of Excedrin for Migraines, with Acetaminophen, Aspirin and Caffeine
Pain Reliever / Pain Reliever Aid
Perfect for the office first aid kit
$46.99
Per each
Aleve 220mg Naproxen Caplets, 1/Packet, 30 Packets/Box (LIL51030)
Item #: 901-802266
Naproxen sodium caplets are effective and long-lasting for minor pain management
Each small oval caplet contains 220mg of naproxen sodium
Contains 30 individual packets of each caplet
$20.99
Per box
Midol Complete 500mg Acetaminophen Pain Reliever Caplet, 2/Pack, 50 Packs/Box (90751)
Item #: 901-2009087
Provides temporary relief of menstrual cramps, muscle aches, headache, water-weight gain, and fatigue
Contains 50 packets of two caplets; 100 tablets in total
Each caplet contains 500mg of acetaminophen, 60mg of caffeine, and 15mg of pyrilamine maleate
$58.99
Per box
First Aid Only® PhysiciansCare® Aspirin, 2 Tablets/Packet, 125 Packets/Box (54034)
Item #: 901-2705771
2 tablets per pack
125 packs per box
These PhysiciansCare Aspirin packets temporarily relieve headaches, toothaches, and minor aches and pains. Active Ingredients: Aspirin 325 mg. Sold as a box of 125 individually sealed packets. Perfect for standalone first aid or as a refill for a kit ...
$16.99
Per box
Tylenol 8-Hour Arthritis Pain Extended-Release Tablets, 650mg, 290 Count (83829)
Item #: 901-2678411
290 650mg-Caplets of Tylenol 8-Hour Acetaminophen Extended-Release for Arthritis Pain
Pain Reliever and Fever Reducer for temporary relief of minor Arthritis Pain
290-Tablet Bottle great for home or office use
$48.99
Per each
Lil' Drugstore Allergy Relief (Compare to Benadryl), 50/Box (LIL97117)
Item #: 901-LIL97117
Allergy relief tablets.
Allergy sinus relief relieves itchy, watery eyes, as well as nasal congestion. Helps stop runny noses and sneezing.
Package Includes: 50 packets of two tablets each
$23.99
Per box
Berkley & Jensen Bulk Extra Strength Pain Reliever PM, 500 Caplets/Bottle (1004)
Item #: 901-2678412
500-Count bottle of Berkley Jensen Extra Strength Pain Reliever PM with Acetaminophen and Diphenhydramine
Non-Habit forming Pain Reliever and Nighttime Sleep-Aid
Pain reliever for home use or office first aid kit
$35.99
Per each
Midol® Complete Pain Relief Tablets, 2 Tablets/Packet, 30 Packets/Box (PFYBXMD30)
Item #: 901-PFYBXMD30
Contains a unique combination of a maximum strength pain reliever, a diuretic to help relieve bloating and caffeine to help fight fatigue
Helps relieve cramps, aches, bloating, backaches, headaches and fatigue
Contains 500mg acetaminophen, 60mg caffeine and 15mg pyrilamine maleate
$49.99
Per box